# SDR IPXA2017091221646

- Difficulty date: September 2, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AREAS OF BLOCKER DOOR CONTACT, CHAFED NR 1 LT THRUST REVERSER INNER BARREL SKIN.  REPAIRED IAW SREO M-7830-25334-G.
